# SDR DALA1311600681

- Difficulty date: April 2, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1160 Rbl 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERNAL FS 1160 RBL 65 FRAME WEB FWD SIDE EXFOLIATED 2"-3" ABOVE CUSP WEB.  REPLACED WEB IAW SRM 51-40-05 FIG 4, SHEET 5.
